Skip to Content

Anyone get aching and sore joints after having a Remicade infusion for Ulcerative colitis?

Responses (2)

adamblake21 11 Jun 2013

Definately, after many hours of research one of the major side effects of Remicade is joint-tissue degeneration. I took Remicade for 3 years to treat my UC and just last year i had to have shoulder surgery to repair 2 torn ligaments inside my right shoulder. If you exercise or do manual labor please becareful and pay close attention to applying too much weight or stress on your joints. Believe me, i had to learn the hard way...

Bowskiter 11 Jun 2013

Yes knees and upper shoulders but I was having aching legs before remicade infusions I just try to di yoga now small amount of 15 min work outs. Seems to help

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions